Pacific Journal of Mathematics

Isotopy Galois spaces.

Paul F. Duvall, Peter Fletcher, and Robert A. McCoy

Article information

Source
Pacific J. Math., Volume 45, Number 2 (1973), 435-442.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102947525

Mathematical Reviews number (MathSciNet)
MR0321054

Zentralblatt MATH identifier
0259.54025

Subjects
Primary: 54H20: Topological dynamics [See also 28Dxx, 37Bxx]

Citation

Duvall, Paul F.; Fletcher, Peter; McCoy, Robert A. Isotopy Galois spaces. Pacific J. Math. 45 (1973), no. 2, 435--442. https://projecteuclid.org/euclid.pjm/1102947525


Export citation

References

  • [1] A. Beck, On invariant sets, Annals of Math., 67 (1957), 99-103.
  • [2] N. P. Bhatia and G. P. Szego, Dynamical systems: stability theory and applications, Lecture Notes #34, Springer Verlag (1967).
  • [3] C. E. Burgess, Some theorems on n-homogeneous continua, Proc. Amer. Math. Soc, 5 (1954), 136-143.
  • [4] P. Fletcher, Note on quasi-uniformspaces and representable spaces, Colloq. Math., 23 (1971), 263-265.
  • [5] P. Fletcher and R. A. McCoy, Galois spaces, representable spaces and strongly locally homogeneous spaces, Fund. Math., 73 (1971), 85-91.
  • [6] P. Fletcher and R. L. Snider, Topological Galois spaces, Fund. Math., 68 (1970), 143-148.
  • [7] L. R. Ford, Jr., Homeomorphism groups and coset spaces, Trans. Amer. Math. Soc, 77 (1954), 490-497.
  • [8] V. M. Gluskov, The structure of locally compact groups and Hubert's fifth problem, Amer. Math. Soc. Transl., (2) 15 (1960), 55-93.
  • [9] W. Gottschalk and G. Hedlund, Topological Dynamics, Vol. XXXVI, Amer. Math. Soc. Coll. Pub., (1955), Providence.